# SDR DL777060648

- Difficulty date: August 10, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 28,052 hours, 4,497 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Stby Attitude
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STANDBY ATT IND BLANK SAARU STATUS MSG AND ATT FLAG.  REPLACED SAARU PER MM.
